# SDR GLBA200901194

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 23,780 hours, 25,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED C-CHECK, MAINTENANCE PERSONNEL DISCOVERED A RIGHT FUSELAGE PATCH CHAFED AT FS 10172.0 BETWEEN STRINGERS 17R AND 18R.  MAINTENANCE REPAIRED CHAFED FUSELAGE AT APPROXIMATELY FS 10172.0 BETWEEN STRINGERS 17R AND 18R IAW SRM AND EO 09-120297-02.  RII INSPECTION COMPLIED WITH PER TASKCARD 821 I WO 97044, L/P 223273.
